# SDR CALA2009062500329

- Difficulty date: June 24, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N76514
- Make and model: Boeing 737824
- Aircraft serial: 31626
- Aircraft time: 2,958 hours, 1,107 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Part number: 2520DD11233501
- Condition: Torn
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST BOX SEAT 8C, RED PULL HANDLE TORE WHEN BOX OPENED.  REMOVED DAMAGED LIFE VEST BOX, REPLACED WITH NEW BOX.  INSTALLED LIFE VEST AND NEW SEAL.  THE RED PULL HANDLE TORE DUE TO INABILITY TO OPEN CONTAINER BECAUSE OF TO MUCH VELCRO UNDER DOOR LID AND THE VELCRO NOT STICKING TO CONTAINER.
